Jump to content





The Electric Shocks

Posted by ramira, 12 May 2012 · 334 views

accutane flushing tingling nervous system rosacea blushing side effects
From May 7 to May 10, I experienced severe pain in my left and right arm. It felt like electric jolts running along the limbs and extreme burning. My left leg had cramps in the thigh and calf area, accompanied with tingling in the palm of the foot. On the right leg, only the calf cramped. Because of the timing, I'm not sure whether to attribute the event to Accutane. Through my research, it does seem that many side effects occur months after the last dose of Accutane, for some arcane reason. The electric and burning pain, were later attributed with nervous inflammation.
It made sense to me, since Accutane is known for messing with the nervous system, particularly with the peripherals. This explains the manifestation of blushing/flushing, Reynaud's Disease, and Barre Syndrome, which are all possible but rare side effects of Accutane/Claravis/Amnesteem.
On May 11 I was finally able to breath and sleep again. The pain subsided consistently and my normal life began again.
The only side effect I am experiencing is the flushing. I flush when it is sunny and warm outside, after exercise when my body cools down, and right after I wake up. The flush doesn't happen when I lay down, and when the temperature is constant.
While the flushing was much worst during and right after Accutane, it is persistent and random. It entails my arms, my abdomen, my chest, my neck and face. Sometimes even my scalp suffers.
I don't see doctors anymore because the only thing they tell me is "i don't know what it is." I cannot pay $400 per visit for someone to tell me "I don't know." Hence, I have come to accept my new "skin color" and thank God that it is the only side effect I have now, since things could have gone much worst.
I do not understand how people can go through 5 months of this medication without having side effects. Some people even "pale out" after Accutane.
The only thing that worries me about my flushing is that persistent inflammation of the capillaries can eventually bring some serious issues.
May 20 marks Month 2 since I've been off Accutane. I stopped Accutane on March 20.




Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors